American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(73C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Stan Chiriţa. On Saint-Venant's principle in dynamic linear viscoelasticity. Quart. Appl. Math. 55 (1997) 139-149. MR MR1433757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Chang Hao Lin. Energy estimates for the biharmonic equation in three dimensions. Quart. Appl. Math. 52 (1994) 649-663. MR MR1306042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] C. O. Horgan and L. E. Payne. The effect of constitutive law perturbations on finite antiplane shear deformations of a semi-infinite strip. Quart. Appl. Math. 51 (1993) 441-465. MR MR1233524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] C. O. Horgan and L. E. Payne. A Saint-Venant principle for a theory of nonlinear plane elasticity. Quart. Appl. Math. 50 (1992) 641-675. MR MR1193661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] J. N. Flavin, R. J. Knops and L. E. Payne. Decay estimates for the constrained elastic cylinder of variable cross section. Quart. Appl. Math. 47 (1989) 325-350. MR 998106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] C. O. Horgan. Decay estimates for the biharmonic equation with applications to Saint-Venant principles in plane elasticity and Stokes flows. Quart. Appl. Math. 47 (1989) 147-157. MR 987903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] C. O. Horgan and R. Abeyaratne. Finite anti-plane shear of a semi-infinite strip subject to a self-equilibrated end traction. Quart. Appl. Math. 40 (1983) 407-417. MR 693875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Joseph J. Roseman. Phragmen-Lindelof theorems for some nonlinear elliptic partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 61-63. MR 0316865.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia